MAUDE Adverse Event Report: RAYNHAM CODMAN SURG STRP1/2X6-200; SURGICAL STRIPS

RAYNHAM CODMAN SURG STRP1/2X6-200; SURGICAL STRIPS
Model Number 801451
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a surgical strip package (id (b)(4)) has 9 sponges instead of 10.No additional information was provided after several attempts.
 
Additional Manufacturer Narrative
The surgical strip (id 801451) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Additional Manufacturer Narrative
Additional information received: the product problem was discovered before procedure.No surgical delay.The procedure was completed with a replacement product available.

Brand Name
CODMAN SURG STRP1/2X6-200
Common Device Name
SURGICAL STRIPS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14434947
Report Number3014334038-2022-00103
Device Sequence Number14861525
Product Code HBA
UDI-Device Identifier10381780515074
UDI-Public10381780515074
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801451
Device Catalogue Number801451
Device Lot Number5969958
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer05/19/2022
06/28/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date06/02/2022
07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown